Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 426462, 8 pages
http://dx.doi.org/10.1155/2013/426462
Research Article

Fractional Complex Transform and exp-Function Methods for Fractional Differential Equations

1Eskisehir Osmangazi University, Art-Science Faculty, Department of Mathematics and Computer Science, 26480 Eskişehir, Turkey
2Dumlupınar University, School of Applied Sciences, Department of Management Information Systems, 43100 Kütahya, Turkey
3Yildiz Technical University, Education Faculty, Department of Mathematics Education, 34220 Istanbul, Turkey

Received 1 March 2013; Accepted 21 March 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Ahmet Bekir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [52 citations]

The following is the list of published articles that have cited the current article.

  • Ahmet Bekir, Esin Aksoy, and Adem C. Cevikel, “Exact solutions of nonlinear time fractional partial differential equations by sub-equation method,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Ahmet Bekir, and Özkan Güner, “The -expansion method using modified Riemann–Liouville derivative for some space-time fractional differential equations,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Özkan Güner, and Burcu Ayhan, “Exact solutions of some systems of fractional differential-difference equations,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Ahmet Bekir, and Ozkan Guner, “Analytical Approach for the Space-time Nonlinear Partial Differential Fractional Equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 15, no. 7-8, pp. 463–470, 2014. View at Publisher · View at Google Scholar
  • Özkan Güner, and Ahmet Bekir, “Exact solutions of some fractional differential equations arising in mathematical biology,” International Journal of Biomathematics, pp. 1550003, 2014. View at Publisher · View at Google Scholar
  • Wei Li, Huizhang Yang, and Bin He, “Exact Solutions of Fractional Burgers and Cahn-Hilliard Equations Using Extended Fractional Riccati Expansion Method,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Özkan Güner, and Dursun Eser, “Exact Solutions of the Space Time Fractional Symmetric Regularized Long Wave Equation Using Different Methods,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Özkan Güner, and Adem C. Cevikel, “A Procedure to Construct Exact Solutions of Nonlinear Fractional Differential Equations,” The Scientific World Journal, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Seyma Tuluce Demiray, Yusuf Pandir, and Hasan Bulut, “Generalized Kudryashov Method for Time-Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Ozkan Guner, “Singular and non-topological soliton solutions for nonlinear fractional differential equations,” Chinese Physics B, vol. 24, no. 10, pp. 100201, 2015. View at Publisher · View at Google Scholar
  • Ahmet Bekir, and Esin Aksoy, “Application of the Subequation Method to Some Differential Equations of Time-Fractional Order,” Journal Of Computational And Nonlinear Dynamics, vol. 10, no. 5, 2015. View at Publisher · View at Google Scholar
  • Ozkan Guner, Ahmet Bekir, and Halis Bilgil, “A note on exp-function method combined with complex transform method applied to fractional differential equations,” Advances in Nonlinear Analysis, vol. 4, no. 3, pp. 201–208, 2015. View at Publisher · View at Google Scholar
  • Ozkan Guner, Ahmet Bekir, and Adem C. Cevikel, “A variety of exact solutions for the time fractional Cahn-Allen equation,” European Physical Journal Plus, vol. 130, no. 7, 2015. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “New approach to find exact solutions of time-fractional Kuramoto–Sivashinsky equation,” Physica A: Statistical Mechanics and its Applications, 2015. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Ozkan Guner, and Omer Unsal, “The First Integral Method for Exact Solutions of Nonlinear Fractional Differential Equations,” Journal Of Computational And Nonlinear Dynamics, vol. 10, no. 2, 2015. View at Publisher · View at Google Scholar
  • Amrita Jha, and Neeru Adlakha, “Two-dimensional finite element model to study unsteady state Ca2+ diffusion in neuron involving ER LEAK and SERCA,” International Journal of Biomathematics, vol. 8, no. 1, 2015. View at Publisher · View at Google Scholar
  • Chun-Yan Qin, Shou-Fu Tian, Xiu-Bin Wang, and Tian-Tian Zhang, “Lie symmetry analysis, conservation laws and explicit solutions for the time fractional Rosenau-Haynam equation,” Waves in Random and Complex Media, pp. 1–17, 2016. View at Publisher · View at Google Scholar
  • S. Saha Ray, L.K. Ravi, and S. Sahoo, “New Exact Solutions of Coupled Boussinesq-Burgers Equations by Exp-Function Method,” Journal of Ocean Engineering and Science, 2016. View at Publisher · View at Google Scholar
  • Esin Aksoy, Adem C. Çevikel, and Ahmet Bekir, “Soliton solutions of (2+1)-dimensional time-fractional Zoomeron equation,” Optik - International Journal for Light and Electron Optics, vol. 127, no. 17, pp. 6933–6942, 2016. View at Publisher · View at Google Scholar
  • Melike Kaplan, and Ahmet Bekir, “The modified simple equation method for solving some fractional-order nonlinear equations,” Pramana - Journal of Physics, vol. 87, no. 1, 2016. View at Publisher · View at Google Scholar
  • Ozkan Guner, and Ahmet Bekir, “A novel method for nonlinear fractional differential equations using symbolic computation,” Waves in Random and Complex Media, pp. 1–8, 2016. View at Publisher · View at Google Scholar
  • Emrullah Yaşar, Yakup Yıldırım, and Chaudry Masood Khalique, “Lie symmetry analysis, conservation laws and exact solutions of the seventh-order time fractional Sawada-Kotera-Ito equation,” Results in Physics, 2016. View at Publisher · View at Google Scholar
  • Melike Kaplan, Arzu Akbulut, and Ahmet Bekir, “Solving Space-Time Fractional Differential Equations by Using Modified Simple Equation Method,” Communications in Theoretical Physics, vol. 65, no. 5, pp. 563–568, 2016. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “A new method for exact solutions of variant types of time-fractional Korteweg-de Vries equations in shallow water waves,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Ozkan Guner, Burcu Ayhan, and Adem C. Cevikel, “Exact Solutions for Fractional Differential-Difference Equations by (G '/G)-Expansion Method with Modified Riemann-Liouville Derivative,” Advances In Applied Mathematics And Mechanics, vol. 8, no. 2, pp. 293–305, 2016. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “New solitary wave solutions of time-fractional coupled Jaulent–Miodek equation by using two reliable methods,” Nonlinear Dynamics, 2016. View at Publisher · View at Google Scholar
  • Ozkan Guner, and Ahmet Bekir, “Bright and dark soliton solutions for some nonlinear fractional differential equations,” Chinese Physics B, vol. 25, no. 3, pp. 030203, 2016. View at Publisher · View at Google Scholar
  • Ozkan Guner, and Ahmet Bekir, “On the concept of exact solution for nonlinear differential equations of fractional-order,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Arzu Akbulut, Ahmet Bekir, and Melike Kaplan, “Auxiliary Equation Method for Fractional Differential Equations with Modified Riemann-Liouville Derivative,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 17, no. 7-8, pp. 413–420, 2016. View at Publisher · View at Google Scholar
  • Melike Kaplan, and Ahmet Bekir, “A novel analytical method for time-fractional differential equations,” Optik - International Journal for Light and Electron Optics, vol. 127, no. 20, pp. 8209–8214, 2016. View at Publisher · View at Google Scholar
  • Ozkan Guner, Ahmet Bekir, and Ömer Ünsal, “Two reliable methods for solving the time fractional Clannish Random Walker's Parabolic equation,” Optik - International Journal for Light and Electron Optics, vol. 127, no. 20, pp. 9571–9577, 2016. View at Publisher · View at Google Scholar
  • Ozkan Guner, and Hasan Atik, “Soliton solution of fractional-order nonlinear differential equations based on the exp-function method,” Optik - International Journal for Light and Electron Optics, vol. 127, no. 20, pp. 10076–10083, 2016. View at Publisher · View at Google Scholar
  • Esin Aksoy, Melike Kaplan, and Ahmet Bekir, “Exponential rational function method for space–time fractional differential equations,” Waves in Random and Complex Media, pp. 1–10, 2016. View at Publisher · View at Google Scholar
  • Murat Koparan, Melike Kaplan, and Ahmet Bekir, “Regarding on the exact solutions for the nonlinear fractional differential equations,” Open Physics, vol. 14, no. 1, pp. 478–482, 2016. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Mohammad Mirzazadeh, Ozkan Guner, and Ömer Ünsal, “Applications of fractional complex transform and (Formula presented)-expansion method for time-fractional differential equations,” Journal of Applied Analysis and Computation, vol. 6, no. 1, pp. 131–144, 2016. View at Publisher · View at Google Scholar
  • Melike Kaplan, “Applications of two reliable methods for solving a nonlinear conformable time-fractional equation,” Optical and Quantum Electronics, vol. 49, no. 9, 2017. View at Publisher · View at Google Scholar
  • K. R. Raslan, Talaat S. EL-Danaf, and Khalid K. Ali, “Exact Solution of Space-Time Fractional Coupled EW and Coupled MEW Equations Using Modified Kudryashov Method,” Communications in Theoretical Physics, vol. 68, no. 1, pp. 49, 2017. View at Publisher · View at Google Scholar
  • K. R. Raslan, Talaat S. EL-Danaf, and Khalid K. Ali, “Exact solution of the space-time fractional coupled EW and coupled MEW equations,” The European Physical Journal Plus, vol. 132, no. 7, 2017. View at Publisher · View at Google Scholar
  • Weiguo Rui, “Applications of homogenous balanced principle on investigating exact solutions to a series of time fractional nonlinear PDEs,” Communications in Nonlinear Science and Numerical Simulation, vol. 47, pp. 253–266, 2017. View at Publisher · View at Google Scholar
  • Hira Tariq, and Ghazala Akram, “New approach for exact solutions of time fractional Cahn–Allen equation and time fractional Phi-4 equation,” Physica A: Statistical Mechanics and its Applications, vol. 473, pp. 352–362, 2017. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Ozkan Guner, and Adem Cevikel, “The exp-function method for some time-fractional differential equations,” IEEE/CAA Journal of Automatica Sinica, vol. 4, no. 2, pp. 315–321, 2017. View at Publisher · View at Google Scholar
  • A.K. Gupta, and S. Saha Ray, “On the solitary wave solution of fractional Kudryashov–Sinelshchikov equation describing nonlinear wave processes in a liquid containing gas bubbles,” Applied Mathematics and Computation, vol. 298, pp. 1–12, 2017. View at Publisher · View at Google Scholar
  • Melike Kaplan, and Ahmet Bekir, “Construction of exact solutions to the space–time fractional differential equations via new approach,” Optik - International Journal for Light and Electron Optics, vol. 132, pp. 1–8, 2017. View at Publisher · View at Google Scholar
  • H. Çerdik Yaslan, “New analytic solutions of the space–time fractional Cahn–Hilliard equations,” Optik - International Journal for Light and Electron Optics, vol. 130, pp. 990–995, 2017. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “Invariant analysis with conservation laws for the time fractional Drinfeld–Sokolov–Satsuma–Hirota equations,” Chaos, Solitons & Fractals, vol. 104, pp. 725–733, 2017. View at Publisher · View at Google Scholar
  • K.R. Raslan, Khalid K. Ali, and Muhannad A. Shallal, “The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations,” Chaos, Solitons & Fractals, vol. 103, pp. 404–409, 2017. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “New double-periodic solutions of fractional Drinfeld–Sokolov–Wilson equation in shallow water waves,” Nonlinear Dynamics, 2017. View at Publisher · View at Google Scholar
  • Syed Tauseef Mohyud-Din, and Sadaf Bibi, “Exact solutions for nonlinear fractional differential equations using exponential rational function method,” Optical and Quantum Electronics, vol. 49, no. 2, 2017. View at Publisher · View at Google Scholar
  • S. Saha Ray, and S. Sahoo, “New exact solutions of time fractional modified Kawahara equations in modelling surface tension in shallow-water and capillary gravity water waves,” The European Physical Journal Plus, vol. 132, no. 1, 2017. View at Publisher · View at Google Scholar
  • Subhadarshan Sahoo, and Santanu Saha Ray, “The new exact solutions of variant types of time fractional coupled schrödinger equations in plasma physics,” Journal of Applied Analysis and Computation, vol. 7, no. 3, pp. 824–840, 2017. View at Publisher · View at Google Scholar
  • 亚东 王, “The Exp(-Φ(ξ)) Method for the Nonlinear Time Fractional Differential Equations,” Advances in Applied Mathematics, vol. 06, no. 04, pp. 515–522, 2017. View at Publisher · View at Google Scholar
  • Ji Juan-Juan, Guo Ye-Cai, Zhang Lan-Fang, and Zhang Chao-Long, “A Table Lookup Method for Exact Analytical Solutions of Nonlinear Fractional Partial Differential Equations,” Mathematical Problems in Engineering, vol. 2017, pp. 1–14, 2017. View at Publisher · View at Google Scholar